# SDR AALA2020042759004

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 10,317 hours, 3,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM29576
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 DOOR ASSIST RESERVOIR FOUND DISCHARGED. REMOVED AND REPLACED R1 DOOR ASSIST BOTTLE PER AMM 52-11-14 AND TASK 52-10-00-514-001-A.
